ON DIVERGENCE OF FOURIER–WALSH SERIES OF CONTINUOUS FUNCTION
prev
next
prev
next
Author(s)
Author(s)
ON DIVERGENCE OF FOURIER–WALSH SERIES OF CONTINUOUS FUNCTION Stepan Sargsyan
We prove that for any perfect set P of positive measure, for which 0 is a density point, one can construct a function f (x) continuous on [0, 1) such that each measurable and bounded function, which coincides with f (x) on the set P has diverging Fourier–Walsh series at 0.
DOI: 10.46991/PYSUA.2015.49.2.026 Physical and Mathematical Sciences, 49(2 (237) 26-29